# SDR SWAA2016020248580

- Difficulty date: January 27, 2016
- Submitted: February 2, 2016
- Operation: Air carrier
- Aircraft: N340LV
- Make and model: Boeing 737-3K2
- Aircraft serial: 23738
- Aircraft time: 94,857 hours, 55,110 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 6545765
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE CROWN SKIN CRACKED AT BS 536, BETWEEN STRINGER 5R - 6R.  REPAIRED SKIN IAW EA.
